AbstractRead PDF

IJMNP.,   Volume(3) - Issue(1), 2018
pp 11-15,   http://dx.doi.org/doi:10.18831/djphys.org/2018011003

Solution of Unbounded Boundary Layer Equation using Modified Homotopy Perturbation Method

Jamshaid ul Rahman;Muhammad Suleman, Naveed Anjum

Abstract

In this paper modified Homotopy Perturbation Method (HPM) with two expanding parameters is used to study the boundary layer flow on unbounded domain. Accordingly, after transformation the differential equations govern into singular differential equations with classical boundary conditions which can be directly solved by modified HPM. An approximate solution of unbounded boundary layer problem is obtained and results are compared with those in open literature. The results show that the modified homotopy perturbation method with two expanding parameters is more effective for nonlinear equation with two nonlinear terms than the traditional homotopy perturbation method with one expanding parameter. Solution steps of the prescribed method are simple and easy.

Keywords

Boundary layer problem, Modified HPM, Analytical solution, Unbounded domain, Traditional homotopy perturbation method.

Received
14/02/2017
, Accepted
15/11/2017
Downloaded
12
, Viewed
0